# SDR AALA20150615005

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 64,640 hours, 31,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 593998877
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET IN FWD SERVICE DOOR UPPER AFT CORNER.  R & R BRACKET.
